MURAL - Maynooth University Research Archive Library



    Sobolev-Poincaré inequalities for p < 1


    Buckley, Stephen M. and Koskela, Pekka (1994) Sobolev-Poincaré inequalities for p < 1. Indiana University Mathematics Journal, 43 (1). pp. 221-240. ISSN 0022-2518

    [img] Download (182kB)
    Official URL: http://www.iumj.indiana.edu/IUMJ/FULLTEXT/1994/43/...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    If Ω is a John domain (or certain more general domains), and |∇υ|a certain mild condition, we show that u Є W 1;1 loc (Ω) satisfies a Sobolev-Poincaré inequality (∫Ω|u – a|q)1/q ≤ C(∫Ω|∇u|p)1for all 0 < p < 1, and appropriate q > 0. Our conclusion is new even when is a ball.

    Item Type: Article
    Keywords: Sobolev-Poincaré inequalities; John domain; Whitney decomposition; Lipschitz domain Ω.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1632
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 03 Nov 2009 10:43
    Journal or Publication Title: Indiana University Mathematics Journal
    Publisher: Department of Mathematics Indiana University
    Refereed: No
    Funders: NSF Grant No. DMS-9207715, NSF Grant No. DMS-9305742
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year